MAUDE Adverse Event Report: CADD; INTRAVASCULAR ADMINISTRATION SET

CADD; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7115-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a cadd extension set.It was reported that the device was leaking at the end of the tubing where it attaches into the iv tubing.The end of the tubing was not straight, it seemed slightly crooked/curved.It is unknown if there was patient, or clinician injury associated with these occurrences.No further details provided at this time.

Brand Name
CADD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12628013
Report Number3012307300-2021-09943
Device Sequence Number4290271
Product Code FPA
UDI-Device Identifier10610586034503
UDI-Public10610586034503
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K000942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2026
Device Model Number21-7115-24
Device Catalogue Number21-7115-24
Device Lot Number4136394
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1